| Catalog Number |
383335 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a protruding bulge was found on the bd saf-t-intima¿ safety system with removable prn before use.The following information was provided by the initial reporter, translated from chinese: "when the icu department was ready to use, it was found that there was a protruding bulge on the catheter.".
Additional Manufacturer Narrative
Initial reporter phone#: unknown.Initial reporter e-mail: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary since no photos or samples displaying the reported condition of catheter defective / damaged were available for examination, we were unable to fully investigate this incident.Dhr was reviewed and no qns or other events were found related to the complaint stated by the customer.According to sampling plan applied for product performance, this lot was accepted.
Event or Problem Description
It was reported a protruding bulge was found on the bd saf-t-intima¿ safety system with removable prn before use.The following information was provided by the initial reporter, translated from chinese: "when the icu department was ready to use, it was found that there was a protruding bulge on the catheter".